Vol 6, No 3 (2016)

Table of Contents

Articles

Tejeshwari Thakur, Birendra Kumar Sharma
An ID-based key-exposure free chameleon hashing under Schnorr signature
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 281-289
PDF

Jing Liu, Meimei Song
Common fixed point theorems for six mappings satisfying ψ-weakly contractive conditions in G-metric space
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 290-306
PDF

G. Nhawu, P. Mafuta, J. Mushanyu
The Adomian decomposition method for numerical solution of first-order differential equations
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 307-314
PDF

M.A. Soliman, H.N. Abd-Ellah, S.A. SHassan, S.Q. Saleh
Finiteness property of deformed revolution surfaces in E3 (part II)
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 315-336
PDF

Xinkun Wang, Meimei Song
The Aleksandrov Problem in quasi convex 2-normed linear spaces
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 337-346
PDF

Jung Mi Ko, Yong Chan Kim
Soft L-topologies and soft L-neighborhood systems
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 347-359
PDF

Mehmet Hakan Satman, Emre Akadal
ARIMA forecasting as a genetic inheritance operator in floating-point genetic algorithms
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 360-376
PDF

Nigar Ali, Gul Zaman, M. Ikhlaq Chohan
Dynamical behavior of HIV-1 epidemic model with time dependent delay
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 377-389
PDF

N.H. Abdel-All, F.M. Hamdoon, H.N. Abd-Ellah, A.K. Omran
Corresponding developable ruled surfaces in Euclidean 3-space E3
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 390-405
PDF

Jacob Ismail Irunde, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Modeling the effect of tobacco smoking on the in-host dynamics of HIV/AIDS
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 406-436
PDF

Jung Mi Ko, Yong Chan Kim
Soft L-uniformities and soft L-neighborhood systems
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 437-450
PDF

Meng Liu, Meimei Song
Some refinement of the inequality in quasi-2-normed spaces and quasi-(2;p)-normed spaces
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 451-460
PDF

Ogban Gabriel Iyam, Lebedev Konstantin Andrevich
Optimal control of an HIV model
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 461-472
PDF

Mobin Ahmad, Shadab Ahmad Khan, Toukeer Khan
CR-submanifolds of a nearly hyperbolic Sasakian manifold with a semi-symmetric metric connection
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 473-485
PDF

Kailash C. Madan, Karim Hadjar
Time-dependent and steady state solution of an M[x]/(G)/1 queueing system with server's long and short vacations
Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 486-506
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS